Estimating Derivatives of Solutions for a Family of Singularly Perturbed Boundary Value Problems
Differencialʹnye uravneniâ, Tome 38 (2002) no. 7
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_7_a21,
author = {A. N. Naimov},
title = {Estimating {Derivatives} of {Solutions} for a {Family} of {Singularly} {Perturbed} {Boundary} {Value} {Problems}},
journal = {Differencialʹnye uravneni\^a},
pages = {994},
year = {2002},
volume = {38},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_7_a21/}
}
A. N. Naimov. Estimating Derivatives of Solutions for a Family of Singularly Perturbed Boundary Value Problems. Differencialʹnye uravneniâ, Tome 38 (2002) no. 7. http://geodesic.mathdoc.fr/item/DE_2002_38_7_a21/